# SDR SWIA200312479

- Difficulty date: October 2, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 3,581 hours, 3,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RT INTERCOSTAL ANGLE STR14R CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)REPLACED ANGLE IAW CRJ SRM 51-40-11.  P/N:  601-35012-52
